Universidad Complutense de Madrid
E-Prints Complutense

Infinitely many stationary solutions for a simple climate model via a shooting method

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Tello del Castillo, Lourdes (2002) Infinitely many stationary solutions for a simple climate model via a shooting method. Mathematical Methods in the Applied Sciences, 25 (4). pp. 327-334. ISSN 0170-4214

[img] PDF
Restringido a Repository staff only

601kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mma.289/pdf




Abstract

In this paper, we study the number of steady solutions of a non-linear model arising in Climatology. By applying a shooting method we show the existence of infinitely many steady solutions for some values of a parameter (the solar constant). This method allows us to determine how many times a solution attains the critical temperature (-10degreesC) at which the coalbedo is assumed to be discontinuous.


Item Type:Article
Uncontrolled Keywords:elliptic pdes; shooting method; bifurcation; climatology
Subjects:Sciences > Mathematics > Differential equations
ID Code:15525
Deposited On:07 Jun 2012 08:22
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page